# SDR AMTA200600167

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080406
- Part serial: 12742
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR FAIL MESSAGE ON CAPT AND F/O NAV DISPLAY.  REPLACED RADAR RT IAW GROUND CHECKS NORMAL.  (K)
